# SDR TAMF20060014S

- Difficulty date: March 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 67,712 hours, 24,550 cycles
- Engine: Ge CF680C2*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 113T14075
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION CHECK WAS FOUND A CORROSION ON LT WING T/E OUTBOARD SPOILER SUPPORT BEAM, BETWEEN STA WS 431.97 TO WS 394.92.  CHORD WAS BE FABRICATED IAW BOEING SMAL PO 206740 (SPARE MATERIAL AUTHORIZATION LICENSE) & BOEING DRAWING 113T1407 AND INSTALLED IAW & SRM 51-40-02 PAGE 6-7.
